# SDR ABXA2024010805

- Difficulty date: January 8, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 73,220 hours, 49,626 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START RT GEN DRIVE LIGHT DID NOT EXTINGUISH . AC RETURNED TO GATE AND GROUNDED BY MAINTENANCE , MAINTENANCE RESET INPUT DRIVE RING .IAW AMM 24-11-00 OPS CHECK GOOD .AND RETURNED AC TO SERVICE.
